# SDR IPXA2015050188522

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 75,756 hours, 12,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EVAC SLIDE DISARM LIGHT BROKEN.   R&R L1 DOOR EVAC SLIDE DISARM LIGHT ASSY IAW WDM 52-11-01.   CHECK SATISFACTORY.
